A New Continuous-Time Algorithm for Calculating Algebraic Connectivity of Multi-Agent Networks

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)45-48
Number of pages4
JournalProceedings of 2012 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2012

Cite this

@article{f876bced992345809c31931995380e6d,
title = "A New Continuous-Time Algorithm for Calculating Algebraic Connectivity of Multi-Agent Networks",
author = "Norikazu Takahashi",
year = "2012",
language = "English",
pages = "45--48",
journal = "Proceedings of 2012 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A New Continuous-Time Algorithm for Calculating Algebraic Connectivity of Multi-Agent Networks

AU - Takahashi, Norikazu

PY - 2012

Y1 - 2012

M3 - Article

SP - 45

EP - 48

JO - Proceedings of 2012 International Symposium on Nonlinear Theory and its Applications

JF - Proceedings of 2012 International Symposium on Nonlinear Theory and its Applications

ER -